Soo i made a med error on a patient with a name alert . Patient had the same last name as another . A little background about myself I’m an icu who transferred to psych . In ICU I’m use to scanning meds and pt wristband however in psych they pre pour meds and dnt scan . Long story short i gave a pt 70 mg of methadone. A pt who had no history of substance abuse . After about 45 minutes i hear the pct nearby saying a pt is throwing up . NOW YOU CAN IMAGINE HOW FAST I STARTED TO PRAY and beg that that was not my pt. At this point i get up immediately to go see and of course it’s the pt i medicated . I quickly grabbed a vital sign machine and started taking vitals like every 10 minutes. assessing the LOC of the pt. Then it gets worse . The pt sits on the bed then just drops! I mean like DROPS! Now I’m thinking to myself that’s it my Carrer is over I’m done for. But long story short pt was sent to ER and is now stable . But i feel horrible and i know this can come back to me . I really needed to vent because I am seriously shook!